On the nonlinear parametric resonance of a torsional vibration system with variable generalized masses
Author affiliations
DOI:
https://doi.org/10.15625/0866-7136/10239Abstract
In this paper the nonlinear parametric resonance of a torsional vibration system with variable generalized masses is investigated.
The small parameter method is applied to a weakly nonlinear system in order to find its solutions. The stability of the resonance vibrations is studied by the method of Schmidt.
Downloads
Downloads
Published
30-12-1992
How to Cite
Khang, N. V., & Son, T. D. (1992). On the nonlinear parametric resonance of a torsional vibration system with variable generalized masses. Vietnam Journal of Mechanics, 14(4), 10–18. https://doi.org/10.15625/0866-7136/10239
Issue
Section
Research Article
License

This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.